행사공지

The 2016 International Conference of the Korean Society for Literature and Religion Celebrating – The Story of Ecology and Religion

2016.06.22 조회수 2,445 삼육대학교
share

The 2016 International Conference of the Korean Society for Literature and Religion Celebrating 110thAnniversary of Sahmyook University
The Story of Ecology and Religion
Time: 2016. July 7 (Thursday) ~ 8 (Friday)
2015. 7. 7 (Thursday)
08:30 AM ~ 09:00 AM REGISTRATION (G. David JANG Hall, 30 minutes)
PART 1
 
 
 
09:00 AM ~ 9:30 AM SESSION 1 (30 minutes)
Graduate School Session
Conference Hall (3rd floor)
Graduate School Session
Conference Hall (2nd floor)
Graduate School Session
(Room #309)
Graduate School Session
(Room #310)
Moderator: JEONG Jong-hwa
(Sahmyook U)
Presenter: YUN Su-hyun
(Kyungsang U)
Title: The Narrative of Mandara in George Eliot’s Daniel Deronda
Discussant: PAIK Jin (Korea U)
Moderator: KU Bun-il (Yonsei U)
Presenter: PARK So-hyun
(Sogang U)
Title: Self-Education of Knowledge within the Blurred Boundary in Itoh Keikaku and Enjoe Toh’s The Empire of Corpses
Discussant: CHO Eun-jin (Sogang U)
Moderator: KIMHyang-il (HUFS)
Presenter: KU Hye-jin (Sogang U)
Title: Prelude of Shaping the Voice of Woman: Amplification of Emotion and Subjectivity in "Indian Woman’s Death Song" from Felicia Hemans’ Records of Woman
Discussant: CHO Hae-eun (Sogang U)
 
 
Moderator: KIM Yun-sun (Korea U)
Presenter: KIM Hee-eun
(Sogang U)
Title: Complexities of Nature in Mary Shelley’s The Last Man
Discussant: KIM Hyun-woo (Sogang U)
 
 
 
09:30 AM ~ 09:40 AM Recess (10 minutes)
 
Opening
09:40 AM ~ 10:20 AM (G. David JANG Hall, 40 minutes)
Presider: YU Yo-han (Vice-President of KSLR, Seoul Natl. U)
Welcoming Remark: KIM Yong-sung (President of KSLR, Sahmyook U)
Congratulatory Remarks: KIM Sung-ik (President of Sahmyook U), YOON Min-woo (President of ELLAK, Yonsei U)
10:20 AM ~ 10:30 AM Recess (10 minutes)
10:30 AM ~ 11:20 AM PLENARY SESSION 1 (G. David JANG Hall, 50 minutes)
Moderator: YU Yo-han (Seoul Natl. U)
Keynote Speaker: John GRIM (Yale U)
Keynote Speech1: The Contribution of Thomas Berry to Religion and Ecology
11:20 AM ~ 11:30 AM Recess (10 minutes)
PART 2
 
 
11:30 AM ~ 12:30 PM SESSION 2 (60 minutes)
English Session
Conference Hall (3rd floor)
Korean Session
Conference Hall (2nd floor)
Chinese Session
(Room #309)
English Session
(Room #310)
Korean Session
(Room #312)
Moderator: SHIN Eun-hee
(Kyung Hee U)
Presenter: Gini GEORGE
(Loyola College)
Title: Ecology: Some Significant Scientific Approaches
Discussants: Jesus Deogracias Z. PRINCIP (Ateneo de Manila U)
 
Moderator: KIM Hyun-joo
(Jungwon U)
Presenter: CHOE Hong-kyu
(Chungang U)
Title: Climate Change and Future of Human life
Discussant: SHIN Hannah
(Sahmyook U)
Moderator: SONG In-hwa
(Hansei U)
Presenter: KIM Yun-sun (Korea U)
Title: The Appearance and Characteristics of the Korean Catholic Novel, Eunhwa: Focusing on Integrated Ecological and Persecution
Discussant: CHOI Woo-hyuk
(Sogang U)
 
Moderator: SONG In-hwa
(Hansei U)
Presenter: JO Sung-sook
(Kyungnam U)
Title: Mythical Transformation and Meaning of Garakgukifrom the Ecological Perspective
Discussant: KIM Kyung-wan
(Soongsil U)
 
 
Moderator: WANG Jia-ping
(Capital Normal U)
Presenter: LIN Min-jie
(Nanjing Normal U)
Title: Research and Comparative Study on the Values of University Students in China and Japan
 
Moderator: LIN Min-jie
(Nanjing Normal U)
Presenter: HUANG Tsung Yi Michelle
(Chinese U of Hong Kong)
Xiao Cheng-jie
(Chinese U of Hong Kong)
Title: Nature and Religion as Redemption? Urban Idlers and Vagabonds in Xu Haofeng’s Snake Keeper in the Intersection Garden
Moderator: KIM Chi-hun (Sogang U)
Presenter: YU Jie-ae (Changwon U)
Title: Byron, Landscapes, and Spiritual Peceptions
Discussant: LEE Hee-goo
(Jungwon U)
 
Moderator: JEONG Jong-hwa
(Sahmyook U)
Presenter: TAKAHASHI Akemi
(Meisei U)
Title: Art as a Form of Self-Expression by the Disabled: An Examination of Activities of a Japanese Social Welfare Organization, Aiseikai
Discussant:HAYASHIYAMA Kaori
(Daejeon Inst. of Science and Technology)
Moderator: PARK Yu-sun
(Sahmyook U)
Presenter: KIM Hae-jeong
(Hongik U)
Title: Interface Design Study Using Ecological Korean Pattern for the User’s Emotional Fulfillment: Based on the Cognitive Affordances
Discussant: KIM Kyung-wan
(Soongsil U)
 
Moderator: HAHN Mee-ya
(Chongshin U)
Presenter: KIM Min-ah (Seoul Natl. U)
Title: Religion, Revolution and Intelligentsia: The Main Issues of Religious-Philosophical Societies of St. Petersburg
Discussant: Yoon Seo-hyun
(Seoul Natl. U)
 
12:30 PM ~ 1:30 PM GENERAL MEETING LUNCH (Pine House, 60 minutes)
PART 3
 
 
1:30 PM ~ 2:30 PM SESSION 3 (60 minutes)
English Session
Conference Hall (3rd floor)
Korean Session
Conference Hall (2nd floor)
Chinese Session
(Room #309)
Korean Session
(Room #310)
Korean Session
(Room #312)
Moderator: SHIN Hannah
(Sahmyook U)
Presenter: Elizabeth WHEELER
(U of Oregon)
Title: Don’t Climb Every Mountain
Discussant: SHIN Andy
(Sahmyook U)
 
 
 
Moderator: KU Bun-il (Yonsei U)
Presenter: KIM Kyung-wan
(Soongsil U)
Title: Ecology and Religious Study Appeared in the Literature
Discussant: LEE Hyun-ju (Yonsei U)
 
Moderator: KU Bun-il (Yonsei U))
Presenter: SONG In-hwa
(Hansei U)
Title:The Desire and the Ecology in the View of Christian Ethics
Discussant: CHUNG Kyeong-eun
(Presbyterian U and Theological Seminary)
Moderator: LIN Min-jie
(Nanjing Normal U)
Presenter: WANG Jia-ping
(Capital Normal U)
Title: Research on Lu Xun’s Religious Thought
 
Moderator: LIN Min-jie
(Nanjing Normal U)
Presenter: FUJII Shozo
(U of Tokyo)
Title: On Lu Xun and His Novel The True Story of Ah Q
Moderator:KIMHyang-il (HUFS)
Presenter: SHIN Ji-youn
(Sahmyook U)
Title: Forest Kindergarten and Character formation
Discussant: MYUNG Ji-won
(Sahmyook U)
 
Moderator: KIMHyang-il (HUFS)
Presenter: KyeSang Ha
(Sahmyook U)
Title: Old Testament Ecotheology from the Perspective of Righteousness and Justice
Discussant: LEE Hee-su
(Sogang U)
 
Moderator: YU Su-hyeon
(Sahmyook U)
Presenter: JO Chi-ung (Sahmyook U)
Title: Distribution Characteristics and Location Environment of Magnoliaobovata in Ecological Conservation Areea (SahmYook University, Bulam Mountain) 
Discussant: JUNG Hoon
(Sahmyook U)
 
Moderator: PAIK Jin (Korea U)
Presenter: LEE Hye-young
(Dongshin U)
Title: Image of Clergyman in the English Novel
Discussant: PARK Sun-hwa
(Konkuk U)
 
2:30 PM ~ 2:40 PM Recess (10 minutes)
 
 
 
 
 
PART 4
 
 
2:40 PM ~ 3:40 PM SESSION 4 (60 minutes)
English Session
Conference Hall (3rd floor)
Korean Session
Conference Hall (2nd floor)
Chinese Session
(Room #309)
Korean Session
(Room #310)
Korean Session
(Room #312)
Moderator: KIM Sarah Bock-ja
(Hong Kong U of Science and Tech.)
Presenter: Kuruvilla PANIKATTU
(Jnana-Deepa Vidyapeeth)
Title: Catholicism and Ecology: Laudato Si and its Implications
Discussant: KIM Sun-Jai
(Michigan State U)
 
Moderator: KIM Chi-hun (Sogang U)
Presenter: Jesus Deogracias Z. PRINCIP (Ateneo de Manila U)
Title: Religion and Sea
Discussant: SHIN Hannah
(Sahmyook U)
Moderator: KIM Joo-eon
(Dankook U)
Presenter: YU Yuk-rye (Chosun U)
Title: Jung Geuk-in’s Confucianism and Ecology
Discussant: JEONG Jin-hee (Ajou U)
 
Moderator: LEE Hye-young
(Dongshin U)
Presenter: KIM Hyun-joo
(Jungwon U)
Title: Aphra Behn’s Oroonoko: Women’s Ecological Writing
Discussant: YUN Su-hyun
(Kyungsang U)
 
Moderator: LIN Min-jie
(Nanjing Normal U)
Presenter: CAO Xin-hua
(Nanjing U)
Title: Li Qingzhao and Religion
 
Moderator: LIN Min-jie
(Nanjing Normal U)
Presenter: WU Kai (Nanjing U)
Title: The Image of LU XUN in the Japanese Mandarin Textbook of Japanese Middle School
 
 
 
 
Moderator: YOO Byeong-koo
(Daegu U)
Presenter: SHIN Eun-hee
(Kyung Hee U)
Title: The Ecological Spirituality of the Unconscious in Carl Jung’s Red Book
Discussant:HAN Suk-hoon
(Kyung Hee U)
 
Moderator: YOO Byeong-koo
(Daegu U)
Presenter: SHIN Myoung-ah
(Kyung Hee U)
Title: A Study of Messianicity without Messianism in Jacques Derrida’s Theory of Deconstruction
Discussant: LEE Jae-seong
(Pusan Natl. U)
Moderator: YU Yo-han
(Seoul Natl. U)
Presenter: YOO Ki-bbeum
(Korea Institute for Religion and Culture)
Title: “Sick Earth” and The Return of the Sacred Ecology
Discussant: BANG Won-il
(Seoul Natl. U)
 
Moderator: YU Yo-han
(Seoul Natl. U)
Presenter: LEE Youn-seung
(Seoul Natl. U)
Title: Nature and Artifice in the Creation of Culture
Discussant: BANG Won-il
(Seoul Natl. U)
 
 
3:40 PM ~ 3:50 PM Recess (10 minutes)
PART 5
3:50 PM ~ 4:50 PM SESSION 5 (60 minutes)
English Session
Conference Hall (3rd floor)
Korean Session
Conference Hall (2nd floor)
Chinese Session
(Room #309)
Korean Session
(Room #310)
Korean Session
(Room #312)
Moderator: LEE Hee-goo
(Jungwon U)
Presenter: V. M. JOSE
(Jnana-Deepa Vidyapeeth)
Title: Hinduism and Ecology: A Cosmotheandric Perspective
Discussant: KIM Sung-hyun
(SNUT)
 
Moderator: LEE Hee-goo
(Jungwon U)
Presenter: KIM Chi-hun (Sogang U)
Title: An Ecological Implication in the Graveyard in Wordsworth
Discussant: KIM Sung-hyun
(SNUT)
 
 
 
 
Moderator: YU Yuk-rye (Chosun U)
Presenter: LEE Hyun-ju (Yonsei U)
Title: A Study on the Value of Ecological Imagination in Texts of Lee Hyo-seok
Discussant: KIM Yun-sun (Korea U)
Moderator: YU Yo-han
(Seoul Natl. U)
Presenter: JEONG Jin-hee (Ajou U)
Title: ‘The Family’ as a Religion: In the Case of Moonjeonbonpoolyi, Shamanistic Myth in Jeju Island
Discussant: CHOI Woo-hyuk
(Sogang U)
Moderator: LIN Min-jie
(Nanjing Normal U)
Presenter: YANG Jin Chai
(Nanjing Normal U)
Title: Ethical Dimensions in Contemporary Chinese Ecological Writing
 
Moderator:LIN Min-jie
(Nanjing Normal U)
Presenter: LIU Rui-hong
(Social Science Journal of Liaoning Academy of Social Sciences)
Title: The Audience Investigation of Ecological Literature and Comparative Study between China and the West
Moderator: YANG Jae-yong
(Kangwon Natl. U)
Presenter: PARK Sun-hwa
(Konkuk U)
Title: The Divinity of Life of Pi: Suspension of Disbelief
Discussant: HWANG Nam-yeob
(Hyupsung U)
Moderator: NAM Daegeuk
(Sahmyook U)
Title: Love, Nature and Mother Tongue
Reciter: SONG Gyoung-eun
KANG Soon-wha
LEE Hyeon-seo
4:50 PM ~ 5:00 PM Recess (10 minutes)
5:00 PM ~ 6:00 PM SESSION 6 (60 minutes)
 
 
 
 
PART 6
 
English Session
Conference Hall (3rd floor)
Korean Session
Conference Hall (2nd floor)
Korean Session
(Room #309)
Korean Session
(Room #310)
Moderator: CHOE Hong-kyu
(Chung-Ang U)
Presenter: NAM Daegeuk
(Sahmyook U)
Title: The Kinds and Symbolism of the Plants in the Bible
Discussant: KANG Ok-sun
(Dongseo U)
 
 
Moderator: MYUNG Ji-won(Sahmyook U)
Presenter: CHOI Woo-hyuk
(Sogang U)
Title: Teresa of Jesus, Becomes a Butterfly to Fly: Epistemology of the Severance and Metamorphosis to be Mature
Discussant: YOO Byeong-koo
(Daegu U)
 
Moderator: YU Su-hyeon
(Sahmyook U)
Presenter: JUNG Hoon
(Sahmyook U)
Title: Phenotypic Difference by the Indirect Cannibalism in Larvae of the Salamander
Discussant: MYUNG Ji-won(Sahmyook U)
 
 
Moderator: YANG Jae-yong
(Kangwon Natl. U)
Presenter: KIM Sung-hyun
(SNUT)
Title: The Imagery of the Book of Change in T. S. Eliot’s FourQuartets
Discussant: JUNG Shin-hee
(Hannam U)
 
Moderator: KIM Sung-hyun
(SNUT)
Presenter: KO Joon-seog
(Chosun U)
Title: The Virtue and Absence of Middle Way in Oedipus the King
Discussant: LEE Hee-goo
(Jungwon U)
 
Moderator: KIM Joo-Eon
(Dankook U)
Presenter: HWANG Heo-sook
(Seoul Women’s Coll. of Nursing)
Title: An Utilization of Medical Education through Illness Narratives
Discussant: KU Bun-il (Yonsei U)
 
Moderator: KIM Joo-eon
(Dankook U)
Presenter: CHUNG Kyeong-eun
(Presbyterian U and Theological Seminary)
Title: Social Critical Poems and Christianity in the 1980s
Discussant: JO Sung-sook
(Kyungnam U)
 
 
 
6:00 PM ~ 6:10 PM Recess (10 minutes)
6:10 PM ~ 7:00 PM PLENARY SESSION 2 (G. David JANG Hall, 50 minutes)
Moderator: KIM Sarah Bock-ja (Hong Kong U of Science and Tech.)
Keynote Speaker: Bee SCHERER (Canterbury Christ Church U)
Keynote Speech 2: Radical Eco Buddhism as a Corporate Model: The Asoke Movement in Thailand
7:00 PM ~ 8:30 DINNER (90 minutes) Reception atPine House
 
2016. 7. 8 (Friday)
09:30 AM ~ 10:30 AM SESSION 7 (60 minutes)
 
 
PART 7
 
English Session
Conference Hall (3rd floor)
Korean Session
Conference Hall (2nd floor)
English Session
(Room #309)
Korean Session
(Room #310)
Moderator: KIM Chi-hun (Sogang U)
Presenter: LEE Hee-goo (Jungwon U)
Title: Religious Ecology in The Cage
Discussant: KIM Hyun-joo (Jungwon U)
 
Moderator: LEE Hee-goo (Jungwon U)
Presenter: OH Si-jin(Sahmyook U)
Title: Ronald Dwarkin on "Life, Religion and Abortion"
Discussant: SHIN Hannah(Sahmyook U)
 
 
Moderator: KIM Yun-sun (Korea U)
Presenter: SHIN Kyung-ok (Sahmyook U)
Title: The Diet for Health and the Environment
Discussant: HWANG Hyo-jeong
(Sahmyook U)
 
Moderator: KIM Yun-sun (Korea U)
Presenter: KIM Yong-sung(Sahmyook U)·HAN Keum-Youn(Yonsei U)
Title: The Ecological Imagination of the KIM Sa-ra’s Maya’s Moon
Discussant: LEE Hyun-ju (Yonsei U)
Moderator: KIMHyang-il (HUFS)
Presenter: YANG Jae-yong
(Kangwon Natl. U)
Title: T.S. Eliot and Still Point
Discussant: CHUNG Kyung-sim
(Dongyang U)
 
Moderator: KIMHyang-il (HUFS)
Presenter: KANG Ok-sun (Dongseo U)
Title: William Blake’s “Doors of Perception” and Reader’s Creative Perception
Discussant:YANG Jae-yong
(Kangwon Natl. U)
Moderator: MYUNG Ji-won(Sahmyook U)
Presenter: HAHN Mee-ya (Chongshin U)
Title:Ecological Life in Hospital Sketches
Discussant: CHA Se-jung(Seoul Natl. U)
 
Moderator: YU Su-hyeon (Sahmyook U)
Presenter: JUNG Kwang-ho (Sahmyook U)
Title: Religious Thoughts Appear from the Landscape Architecture
Discussant: KU Bun-il (Yonsei U)
10:30 AM ~ 10:35 AM Recess (5 minutes)
10:35 AM ~ 11:25 AM PLENARY SESSION 3 (G. David JANG Hall, 50 minutes)
Moderator: SUH Hong-won (Yonsei U)
Keynote Speaker: Andrew HASS (U of Stirling)
Keynote Speech 2: Original Belief Through Literature
11:25 AM ~ 11:30 AM Recess (5 minutes)
11:30 AM ~ 12:20 PM PLENARY SESSION 4 (G. David JANG Hall, 50 minutes)
Moderator: SHIN Myoung-ah (Kyung Hee U)
Keynote Speaker: Mary Evelyn TUCKER (Yale U)
Keynote Speech 5: Journey of the Universe
Closing
12:20 PM ~ 12:40 CLOSING (G. David JANG Hall, 20 minutes)
Presider: YU Yo-han (Seoul Natl. U) /Closing Remark: KIM Yong-sung (President, Sahmyook U) / General Review: KIM Sarah Bock-ja (Hong Kong U of Science and Tech.)
12:40 PM ~ 2:00 PM LUNCH (Pine House)

Venue: G. David JANG Hall, Conference Hall (3rd fl.), Conference Hall (2nd fl.), Room #309, #310, #312, Sahmyook University